# SDR FDEA201805301579

- Difficulty date: May 30, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB70081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT TOP AFT CENTER WING BOX PANEL HAS CORROSION AROUND FASTENER AT BS 1305, RBL 19, STRINGER 6 AT BUTT SPLICE.  REPAIRED IN REF TO EA 8-5730-T0-340530, P1.
